Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 4, 2015, 3:12 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 3:12 PM MDT (21:12 UTC)
- Expired
- Jun 4, 2015, 4:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 137 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:20 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 9.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- -161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396
WUUS55 KCYS 042112
SVRCYS
WYC015-031-042200-
/O.NEW.KCYS.SV.W.0042.150604T2112Z-150604T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
NORTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 400 PM MDT
* AT 312 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF GUERNSEY CAMPGROUND...OR 26 MILES SOUTHWEST OF LUSK...MOVING
SOUTH AT 20 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GUERNSEY...GUERNSEY CAMPGROUND AND HARTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4251 10479 4247 10456 4219 10461 4224 10495
TIME...MOT...LOC 2112Z 015DEG 17KT 4242 10471
HAIL...2.00IN
WIND...60MPH
$$
FINCH2 follow-up statements
672
WWUS55 KCYS 042142
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT THU JUN 4 2015
WYC015-031-042200-
/O.CON.KCYS.SV.W.0042.000000T0000Z-150604T2200Z/
GOSHEN WY-PLATTE WY-
342 PM MDT THU JUN 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR WEST CENTRAL GOSHEN AND NORTHEASTERN PLATTE COUNTIES...
AT 341 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GUERNSEY
CAMPGROUND...OR 21 MILES NORTH OF WHEATLAND...MOVING SOUTHWEST AT 20
MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GUERNSEY...GUERNSEY CAMPGROUND AND HARTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4245 10483 4239 10458 4219 10461 4224 10495
TIME...MOT...LOC 2141Z 049DEG 16KT 4235 10481
HAIL...1.50IN
WIND...60MPH
$$
FINCH412
WWUS55 KCYS 042157
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT THU JUN 4 2015
WYC015-031-042206-
/O.EXP.KCYS.SV.W.0042.000000T0000Z-150604T2200Z/
GOSHEN WY-PLATTE WY-
357 PM MDT THU JUN 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL GOSHEN AND
NORTHEASTERN PLATTE COUNTIES WILL EXPIRE AT 400 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4245 10483 4239 10458 4219 10461 4224 10495
TIME...MOT...LOC 2148Z 015DEG 17KT 4235 10481
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:58 PM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 4, 12:58 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1258 PM MDT THU JUN 4 2015 .UPDATE... ISSUED AT 1248 PM MDT THU JUN 4 2015 MAIN FORECAST CONCERNS THIS AFTERNOON WILL BE THE ONGOING FLOODING ACROSS NIOBRARA COUNTY AND THE POTENTIAL FOR SEVERE WEATHER ACROSS THE HIGH PLAINS. 0-6KM SHEAR APPEARS TO BE LESS COMPARED TO YESTERDAY AND GENERALLY AROUND 40 TO 45 KNOTS. THERE IS STILL PLENTY OF MOISTURE AND INSTABILITY WITH CAPE VALUES FORECAST TO BE BETWEEN 1500 TO 2500 J/KG TODAY. THERE IS A CONVERGENCE BOUNDARY NEAR THE LARAMIE RANGE WITH SOUTH WINDS TO THE WEST...AND EAST WINDS ACROSS THE HIGH PLAINS. BELIEVE THIS WILL BE THE MAIN FORCING MECHANISM FOR CONVECTION TO INITIATE ONCE THE CAP WEAKENS SOMETIME THIS AFTERNOON. THESE THUNDERSTORMS MAY BECOME SEVERE ONCE THEY MOVE ACROSS THE HIGH PLAINS WITH LARGE HAIL...HEAVY RAINFALL...AND STRONG WINDS POSSIBLE. && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 430 AM MDT THU JUN 4 2015 THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS THE WHEN THE CONVECTION WILL FIRE UP NEXT. TODAY-TONIGHT: LATEST RADAR LOOP WAS SHOWING THE BULK OF THE CONVECTION ROLLING THROUGH SOUTHWEST SOUTH DAKOTA WITH ONLY A FEW SHOWERS IN THE NEBRASKA PANHANDLE AND A CLUSTER OF SHOWERS AND ISOLATED THUNDERSTORMS IN NIOBRARA COUNTY. EARLIER TONIGHT CENTRAL AND SOUTHWEST NIOBRARA COUNTY RECEIVED A HUGE AMOUNT OF RAINFALL. IN FACT...DUAL POL RADAR ESTIMATES WERE SHOWING RAINFALL AMOUNTS RANGING FROM 4 TO 6 INCHES BETWEEN MANVILLE AND KEELINE WITH MOST OF THAT RAINFALL TAKING PLACE IN ABOUT TWO TO THREE HOURS. THESE INTENSIVE RAINFALL RATES YIELDED TO SEVERAL HIGHWAYS BEING CLOSED DUE TO HIGH WATER. IN ADDITION...THERE IS FLOOD WAVE TAKING PLACE ALONG THE NIOBRARA RIVER THAT JUST REACHED THE OUTSKIRTS OF LUSK DURING THE LAST HOUR OR SO. NOT ONLY HAVE HIGHWAYS BEEN CLOSED...THERE HAS BEEN EVACUATIONS IN THE TOWN OF MANVILLE AND LUSK. THE ONLY GOOD THING ABOUT THIS SITUATION IS THAT THE RAINFALL HAS ENDED ACROSS THIS REGION FOR NOW. ANOTHER CONCERN THIS MORNING IS THE FOG POTENTIAL ACROSS AREAS BETWEEN THE I-80 SUMMIT AND CHEYENNE. THIS AREA OF FOG SHOULD GRADUALLY LIFT BY MID MORNING. ONCE THE CLOUDS EXIT THE AREA...AREAS ALONG AND EAST OF THE LARAMIE RANGE WILL NEED TO GET PREPARED FOR THE NEXT ROUND OF STRONG TO SEVERE STORMS. IN FACT...THE INSTABILITY MAY BE GREATER TODAY THAN YESTERDAY. LAPS DATA IS CURRENTLY IS SHOWING 1500J/KG OF CAPE AT THIS HOUR...BUT ONCE THE SUN COMES OUT WE MAY SEE INSTABILITY VALUES CLIMB TO 2500-4000 J/KG EAST OF THE LARAMIE RANGE WITH HIGHEST VALUES IN THE NEBRASKA PANHANDLE. THE SHEAR VALUES APPEAR TO BE MORE MARGINAL DUE TO WEAKER FLOW ALOFT AROUND 6KM. LATEST WATER VAPOR LOOP IS ALSO SHOWING NOT AS MUCH EVIDENCE OF ANY STRONG WAVES KICKING OUT OF THE SOUTHWEST WHICH MAY LIMIT THE STRENGTH OF THE MID LEVEL FLOW. AS A RESULT...MOST OF THE CONVECTION MAY END UP BEING DIURNALLY/OROGRAPHIC DRIVEN TODAY DUE TO DIFFLUENT FLOW ALOFT. THE CAP MAY ALSO TRY TO HOLD ON SIMILAR TO YESTERDAY WHICH MAY DELAY THE STORMS FROM GETTING GOING UNTIL LATER IN THE DAY. ALTHOUGH...IF ANY STORMS DO GET GOING THEY WILL CERTAINLY HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL/DAMAGING WINDS AND HEAVY RAINFALL BEING THE MAIN THREATS WHICH COULD LAST UNTIL SUNSET AS THE STORMS SLOWLY PUSH EAST. FRIDAY-SATURDAY: THE CLOSED UPPER LEVEL LOW IN THE DESERT SOUTHWEST WILL SLOWLY PUSH EAST DURING THE NEXT COUPLE OF DAYS. AS THIS OCCURS...WE SHOULD SEE THE MID LEVEL WINDS INCREASE AGAIN FROM THE SOUTH-SOUTHWEST ON FRIDAY WHICH MAY BRING OUR NEXT ROUND OF SEVERE WEATHER DUE TO PLENTY OF INSTABILITY IN PLACE. HARD TO SAY WHAT WILL BE IN STORE FOR US ON SATURDAY...BUT WITH SUCH HIGH DEWPOINTS REMAINING IN PLACE COMBINED WITH MORE SUBTLE WAVES MOVING THROUGH THE DIFFLUENT FLOW WE MAY END UP HAVING ANOTHER ROUND OF STRONG TO SEVERE STORMS. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 430 AM MDT THU JUN 4 2015 MEDIUM-RANGE MODEL GUIDANCE PROGS THE UPPER LOW CENTERED OVER NEVADA AND UTAH TO WEAKEN INTO AN OPEN WAVE AS IT CROSSES THE CENTRAL ROCKIES AND GREAT PLAINS THIS WEEKEND. UPPER LEVEL DIFFLUENCE COMBINED WITH PASSING WEAK DISTURBANCES AND MOIST CONVERGENT LOW LEVEL FLOW WILL KEEP SCATTERED SHOWERS AND TSTORMS IN THE FORECAST SATURDAY NIGHT THROUGH SUNDAY NIGHT. A BIT LESS CONVECTIVE COVERAGE EXPECTED MONDAY AS BETTER MOISTURE AND LIFT WILL BE SITUATED OVER COLORADO. A DRIER AND SOMEWHAT MORE STABLE AIR MASS RETURNS TUESDAY AND WEDNESDAY AS A UPPER RIDGE DOMINATES THE CWA. CANNOT COMPLETELY RULE OUT ISOLATED DIURNAL CONVECTION OVER THE SNOWY...SIERRA MADRE AND SOUTH LARAMIE RANGES AS WELL AS EASTERN WY INTO NORTHERN NE PANHANDLE. TEMPERATURES WILL WARM 3 TO 5 DEGREES EACH DAY WITH HIGHS IN THE 70S TO LOW 80S TUESDAY AND WEDNESDAY. IT WILL TURN SLIGHTLY COOLER THURSDAY FOLLOWING THE PASSAGE OF A WEAK PACIFIC FRONT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1214 PM MDT THU JUN 4 2015 LOW STRATUS DECK REMAINS IN PLACE OVER THE WESTERN NEBRASKA PANHANDLE THIS AFTEROON WITH MOSTLY MVFR. MVFR TO CONTINUE THROUGH TODAY THEN LIKELY DROPPING TO IFR TONIGHT WITH THE STRATUS AND POSSIBLY FOG MOVING WESTWARDS INTO SOUTHEAST WYOMING. ALSO SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON WITH SOME THUNDERSTORMS CONTINUING INTO THE OVERNIGHT HOURS. LARGE HAIL WILL BE POSSIBLE WITH SOME STORMS. && .FIRE WEATHER... ISSUED AT 338 AM MDT THU JUN 4 2015 SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH THE WEEKEND. THIS WILL RESULT IN MOIST SOIL CONDITIONS WHICH WILL SUPPRESS ANY FIRE STARTS OR WILDFIRE BEHAVIOR. THESE SATURATED SOILS WILL ALSO ALLOW FOR THE GREEN-UP CONDITIONS TO CONTINUE. && .HYDROLOGY... ISSUED AT 338 AM MDT THU JUN 4 2015 TORRENTIAL RAINFALL ACROSS SOUTHERN NIOBRARA COUNTY LAST NIGHT PRODUCED FLASH FLOODING. RADAR ESTIMATES 4 TO 6 INCHES FELL IN 2 TO 3 HOURS WITH A FLOOD WAVE PUSHING ALONG THE NIOBRARA RIVER DOWNSTREAM. LAW ENFORCEMENT OFFICIALS EVACUATED RESIDENTS ALONG THE RIVER NEAR MANVILLE. MEANWHILE...THE LARAMIE RIVER NEAR FORT LARAMIE AND AT LARAMIE AS WELL AS THE UPPER NORTH PLATTE RIVER AT SARATOGA WILL CONTINUE TO DEAL WITH HIGH WATER LEVELS DUE TO SNOWMELT RUNOFF...RAINFALL AND RESERVOIR RELEASES. ALONG THE LOWER NORTH PLATTE...HENRY NE WILL FLUCTUATE BETWEEN 5.2 AND 5.4 FEET TODAY THEN SLOWLY FALL TO 5 FEET THIS WEEKEND. MITCHELL NE WILL FALL SLOWLY FROM 8.4 FEET BUT REMAIN ABOVE FLOOD STAGE THROUGH SATURDAY NIGHT. THESE FORECASTS ARE SUBJECT TO CHANGE GIVEN THE ADDITIONAL RAINFALL AND RELEASES FROM THE GLENDO AND GUERNSEY RESERVOIRS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...TJT SHORT TERM...REC LONG TERM...MAJ AVIATION...SML FIRE WEATHER...REC HYDROLOGY...MAJ
Hazardous weather outlook, Jun 4, 3:04 PM MDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 304 PM MDT THU JUN 4 2015 NEZ019-020-054-095-096-WYZ101>119-052115- SCOTTS BLUFF-BANNER-KIMBALL-NORTH SIOUX-SOUTH SIOUX- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND FAR WESTERN NEBRASKA NEAR THE WYOMING BORDER. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT FOR MOST AREAS EAST OF THE LARAMIE RANGE UNTIL 10 PM LATE THIS EVENING. MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING. NEZ002-003-021-055-052115- DAWES-BOX BUTTE-MORRILL-CHEYENNE- 304 PM MDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH SOME OF THESE STORMS BECOMING SEVERE. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR MORE THUNDERSTORMS IS EXPECTED TO LINGER THROUGH THE WEEKEND. SOME OF THESE STORMS WILL ONCE AGAIN HAVE THE CHANCE OF BECOMING STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE POSSIBLE TODAY AND THIS EVENING. SPOTTERS ARE URGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY AND THIS EVENING.
In the hours before
Special weather statement, Jun 4, 2:16 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 216 PM MDT THU JUN 4 2015 WYZ102-108-042100- GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 216 PM MDT THU JUN 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL 300 PM MDT... AT 216 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAWHIDE BUTTES...OR 9 MILES SOUTHWEST OF LUSK...MOVING SOUTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RAWHIDE BUTTES AND JAY EM. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4268 10466 4273 10443 4248 10427 4243 10460 TIME...MOT...LOC 2016Z 343DEG 12KT 4264 10452 FINCH
Local storm report, Jun 4, 2:27 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
227 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL 12 SSE HORSE CREEK 41.25N 105.09W
06/04/2015 E1.50 INCH LARAMIE WY CO-OP OBSERVER
&&
SMLLocal storm report, Jun 4, 2:33 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
233 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 13 NW CHEYENNE 41.28N 104.97W
06/04/2015 E1.75 INCH LARAMIE WY NWS EMPLOYEE
&&
SMLLocal storm report, Jun 4, 2:34 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
234 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 1 SE HORSE CREEK 41.40N 105.17W
06/04/2015 E1.00 INCH LARAMIE WY CO-OP OBSERVER
&&
SMLLocal storm report, Jun 4, 2:35 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 1 N FEDERAL 41.28N 105.10W
06/04/2015 E1.50 INCH LARAMIE WY CO-OP OBSERVER
&&
KCSpecial weather statement, Jun 4, 2:49 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
249 PM MDT THU JUN 4 2015
WYZ106>108-042130-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
249 PM MDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN AND
SOUTHEASTERN PLATTE COUNTIES UNTIL 330 PM MDT...
AT 249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SLATER...OR 18 MILES SOUTHEAST OF WHEATLAND...MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHUGWATER AND SLATER.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 48 AND
65.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHEASTERN
WYOMING.
LAT...LON 4166 10472 4166 10501 4182 10495 4205 10468
4176 10438
TIME...MOT...LOC 2049Z 218DEG 11KT 4183 10475
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:48 PM MDT | Special Weather Statement | CYS | Platte | 27 min |
| Jun 3, 6:52 PM MDT | Special Weather Statement | CYS | Converse | 23 min |
| Jun 3, 7:04 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 41 min |
| Jun 3, 7:14 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
| Jun 3, 7:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 3, 7:36 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 7:41 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 36 min |
| Jun 3, 7:58 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 3, 8:03 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 42 min |
| Jun 3, 8:25 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 50 min |
| Jun 3, 8:43 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 47 min |
| Jun 3, 9:07 PM MDT | Special Weather Statement | CYS | Converse | 38 min |
| Jun 3, 9:34 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 41 min |
| Jun 3, 10:06 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 3, 10:15 PM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 4 hr |
| Jun 3, 10:16 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 44 min |
| Jun 3, 10:59 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 46 min |
| Jun 3, 11:08 PM MDT | Special Weather Statement | CYS | Converse | 52 min |
| Jun 3, 11:46 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 44 min |
| Jun 4, 12:05 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 12:09 AM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 4, 12:47 AM MDT | Special Weather Statement | CYS | Niobrara | 43 min |
| Jun 4, 2:16 AM MDT | Flash Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 3 hr |
| Jun 4, 3:00 AM MDT | Flash Flood Warning | CYS | Niobrara | 6 hr |
| Jun 4, 5:21 AM MDT | Areal Flood Warning | CYS | Converse, Goshen, Niobrara, Platte | 6 hr |
| Jun 4, 8:59 AM MDT | Flash Flood Warning | CYS | Niobrara | 3 hr |
| Jun 4, 11:17 AM MDT | Areal Flood Advisory | CYS | Niobrara | 4 hr |
| Jun 4, 11:50 AM MDT | Flash Flood Warning | CYS | Niobrara | 4 hr |
| Jun 4, 1:26 PM MDT | Special Weather Statement | CYS | Niobrara | 49 min |
| Jun 4, 1:37 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Jun 4, 1:50 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 40 min |
| Jun 4, 2:16 PM MDT | Special Weather Statement | CYS | Niobrara | 44 min |
| Jun 4, 2:30 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 45 min |
| Jun 4, 2:34 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Niobrara, Platte | 41 min |
| Jun 4, 2:49 PM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Jun 4, 3:25 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 4, 3:47 PM MDT | Special Weather Statement | CYS | Platte | 43 min |
| Jun 4, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 30 min |
| Jun 4, 4:18 PM MDT | Areal Flood Advisory | CYS | Niobrara | 12 hr |
| Jun 4, 4:18 PM MDT | Special Weather Statement | CYS | Laramie | 42 min |
| Jun 4, 4:27 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 48 min |
| Jun 4, 5:17 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 43 min |
| Jun 4, 5:29 PM MDT | Special Weather Statement | CYS | Converse | 31 min |
| Jun 4, 5:44 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 46 min |
| Jun 4, 5:57 PM MDT | Flash Flood Warning | CYS | Platte | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.